MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5 LAT 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5 LAT 32MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, +5 LAT 32MM ID, GROUP 3 CUPS
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 08/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately six years post initial tha, patient had a revision due to polyethylene wear.Patient was revised to a cc inlay vitamin e, lat ø 36, gr.3 cat# 146-36-53 / serial# (b)(6).The device is not available for evaluation.No additional information available.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.Based on the available information, the patient involved meets the following risk criteria for prosthesis wear/osteolysis as specified, implanted with a lateralized liner and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the revision reported due to prosthesis wear is a combination of the risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be confirmed because the device was not available for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections a3.B5, b7, g3, g6 and h2 have been updated accordingly.Section b5: additional information received indicates that due to relatively quickly occurring complaints without trauma in the right implanted in 2016 an artificial hip joint was subjected to a radiological check.One of them was impressive for six years after implantation increased decentration of the head in the inlay with osteolysis of the acetabulum interface as a sign of a clear inlay wear.During an inlay change on (b)(6) 2022, this could be switched to a vitd-cured specially approved inlay can be verified.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: g3 the following sections were corrected: g1 first/last name, email, h6 clinical code, component code, type of investigation, investigation findings, and investigation conclusion.Based on the available information, the patient involved meets the following risk criteria for prosthesis wear/osteolysis as specified: implanted with a lateralized liner, and implanted with a component having a shelf age of greater than 2 years.The most likely cause for the revision reported due to prosthesis wear is a combination of the risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be confirmed because the device was not available for evaluation and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, +5 LAT 32MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key17019490
Report Number1038671-2023-01166
Device Sequence Number17934041
Product Code JDI
UDI-Device Identifier10885862024299
UDI-Public10885862024299
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2017
Device Model NumberNV GXL LNR, +5 LAT 32MM ID, GROUP 3 CUPS
Device Catalogue Number136-32-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer05/17/2023
07/27/2023
11/13/2024
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date05/31/2023
08/21/2023
12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale